A weighted version of Journé's lemma.

Título inglés A weighted version of Journé's lemma.
Título español Una versión ponderada del lema de Journé.
Autor/es Krug, Donald ; Torchinsky, Alberto
Organización Dep. Math. Comput. Sci. Northern Kentucky Univ., Highland Heights (Kentucky), Estados Unidos;Dep. Math. Indiana Univ., Bloomington (Indiana), Estados Unidos
Revista 0213-2230
Publicación 1994, 10 (2): 363-378, 8 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we discuss a weighted version of Journé's covering lemma, a substitution for Whitney decomposition of an open set in R2 where squares are replaced by rectangles. We then apply this result to obtain a sharp version of the atomic decomposition of the weighted Hardy spaces Hu'p (R+2 x R+2) and a description of their duals when p is close to 1.
Clasificación UNESCO 120213
Palabras clave español Espacios de Hardy ; Funciones de peso
Código MathReviews MR1286479
Código Z-Math Zbl 0819.42009
Icono pdf Acceso al artículo completo